# SDR CALA2014123001548

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 57,284 hours, 8,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO BE 2 INCHES LONG BY 1.5 INCHES WIDE BY .094 INCHES DEEP AT STATION 400 BETWEEN STRINGER 31L & 32L.  PLACED DENT ON DIP IAW SRM 53-00-01 ALLOWABLE 1.  MAKE A DETAIL INSPECTION EVERY 300 FLIGHT CYCLES.  HEFC INSPECTION EVERY 3000 FIGHT CYCLES OR STRUCTURAL C CHECK.  PERMANENT REPAIR THE NEXT SCHEDULE HEAVY MX OR STRUCTURAL 4C CHECK.  INSPECTION DENT NO OTHER DAMAGE NOTED DIP REMAINS FUSELAGE STATION 400 BETWEEN STRINGER 31L & 32L SKIN REPAIRED IAW ECRA 5330-04981 REV PART 1.  ACCOMPLISHED MX WORK SHEET 44.0008 ITEM 1 TO ITEM 22.
